Modeling attitudes toward uncertainty through the use of the Sugeno integral

Abstract : The aim of the paper is to present under uncertainty, and in an ordinal framework, an axiomatic treatment of the Sugeno integral in terms of preferences which parallels some earlier derivations devoted to the Choquet integral. Some emphasis is given to the characterization of uncertainty aversion.
Type de document :
Article dans une revue
Journal of Mathematical Economics, Elsevier, 2008, 44 (11), pp.1084-1099. 〈10.1016/j.jmateco.2007.09.003〉
Liste complète des métadonnées

Littérature citée [22 références]  Voir  Masquer  Télécharger

https://halshs.archives-ouvertes.fr/halshs-00327700
Contributeur : Michel Grabisch <>
Soumis le : jeudi 9 octobre 2008 - 11:41:09
Dernière modification le : jeudi 1 novembre 2018 - 01:21:34
Document(s) archivé(s) le : jeudi 3 juin 2010 - 21:17:40

Fichier

jme03147.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Alain Chateauneuf, Michel Grabisch, Agnès Rico. Modeling attitudes toward uncertainty through the use of the Sugeno integral. Journal of Mathematical Economics, Elsevier, 2008, 44 (11), pp.1084-1099. 〈10.1016/j.jmateco.2007.09.003〉. 〈halshs-00327700〉

Partager

Métriques

Consultations de la notice

624

Téléchargements de fichiers

174